# SDR 9619539608

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS AT SEAT 1C INOPERATIVE.  REPAIRED BROKEN WIRE.  OPERATIONAL CHECK NORMAL.
